# SDR DALA2024073007639

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 71,955 hours, 23,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5815 EMERGENCY LIGHTS ABOVE L3 DOOR NOT TESTING. CORRECTIVE ACTION: R&R BATTERY PACK M11490 PER B757 AMM 33-51 OPS CHECK GOOD. (5895497)_
